# SDR 211002004

- Difficulty date: May 17, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N192AJ
- Make and model: Doug DC-9-83
- Aircraft serial: 53192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD STRUCTURE HAS CORROSION AT 28R AND FROM 1155 TO 1212.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS MORE 2 PERCENT MATERIAL LOSS.  FORMED, DRILLED AND INSTALLED.  REPAIR DOUBLER IAW SRM.  REMOVED AND REINSTALLED SCUFF PLATE TO GAIN ACCESS IAW SRM.
